# SDR 98FDEA00730

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-297 - LAND GEAR WOULD NOT RETRACT AFT T/O RETURN TO MEM.  FOUND LEFT GEAR TRUCK LEVEL CYLINDER CHARGE IND BUTTON POPPED 285862.  RESERVICED PITCH DAMPER PER A310 AMM 12-12-32.  PERF NORM EXTENSION/RETRACTION PER A310 AMM 32-31-00 OPS CK NORM.
